Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 82, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 10, 2015, 4:57 AM CDT for Pulaski County, Missouri. It took effect at Jul 10, 2015, 5:27 AM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 4:57 AM CDT (09:57 UTC)
- In effect from
- Jul 10, 2015, 5:27 AM CDT
- Expired
- Jul 12, 2015, 7:15 AM CDT
- In force
- 50 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
831
WGUS43 KSGF 100957
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CDT FRI JUL 10 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County.
.This warning is based on future forecast precipitation amounts of
1-2 inches during the next 24 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-102157-
/O.NEW.KSGF.FL.W.0082.150710T1027Z-150712T0200Z/
/BIGM7.1.ER.150710T1027Z.150711T0000Z.150711T2000Z.NO/
457 AM CDT FRI JUL 10 2015
* From early this morning...until further notice.
...For the Big Piney below Fort Leonard Wood East Gate...
* At 4:00 AM Friday The stage was 6.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early this
morning and continue to rise to near 12.0 feet by this evening. The
river will fall below flood stage by tomorrow afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 6.2 Fri 04 AM 9.5 6.1 4.9
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$8 follow-up statements
302
WGUS43 KSGF 101022
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT FRI JUL 10 2015
The Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
The Gasconade River at Jerome affecting Phelps County
.This warning is based on future forecast precipitation amounts of
1-2 inches during the next 24 hours near the river basin(s).
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-102222-
/O.EXT.KSGF.FL.W.0082.150710T1921Z-150712T1600Z/
/BIGM7.1.ER.150710T1921Z.150711T1200Z.150712T1000Z.NO/
522 AM CDT FRI JUL 10 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 5:00 AM Friday The stage was 6.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 12.5 feet by tomorrow morning. The
river will fall below flood stage by Sunday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 6.2 Fri 05 AM 12.5 7.6 5.3
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC161-102222-
/O.EXT.KSGF.FL.W.0069.000000T0000Z-150714T1800Z/
/JRMM7.1.ER.150709T1645Z.150713T0000Z.150713T1800Z.UU/
522 AM CDT FRI JUL 10 2015
...For the Gasconade River at Jerome...
* At 4:45 AM Friday The stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by
Sunday evening. The river will fall below flood stage Monday early
afternoon.
* Impact...At 19.0 feet...Flood waters begin to overflow the left bank
at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Gasconade River Basin
Jerome 15 15.3 Fri 05 AM 16.3 18.5 18.2
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$796
WGUS83 KSGF 101447
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT FRI JUL 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River at Jerome affecting Phelps County
.Heavy rainfall that occurred last night will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-110547-
/O.EXT.KSGF.FL.W.0082.150710T1544Z-150712T1200Z/
/BIGM7.1.ER.150710T1544Z.150711T0600Z.150712T0600Z.NO/
947 AM CDT FRI JUL 10 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 9:00 AM Friday The stage was 6.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 14.0 feet by around midnight. The river will fall
below flood stage by early Sunday morning.
* Impact...At 15.0 feet...Moderate flooding begins at the gage site.
Water at the lower TA 250 Training Ground is two feet deep.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 6.8 Fri 09 AM 13.5 6.8 4.7
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-110547-
/O.EXT.KSGF.FL.W.0083.150711T0046Z-150712T1812Z/
/HZLM7.1.ER.150711T0046Z.150711T0600Z.150711T1812Z.NO/
947 AM CDT FRI JUL 10 2015
...For the Gasconade River at Hazelgreen...
* At 9:15 AM Friday The stage was 14.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 23.0 feet by tomorrow morning. The river will fall
below flood stage by tomorrow early afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Gasconade River Basin
Hazelgreen 21 14.7 Fri 09 AM 23.0 14.0 9.2
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-110547-
/O.CON.KSGF.FL.W.0069.000000T0000Z-150714T1800Z/
/JRMM7.1.ER.150709T1645Z.150713T0000Z.150713T1800Z.UU/
947 AM CDT FRI JUL 10 2015
...For the The Gasconade River at Jerome...
* At 8:45 AM Friday The stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by
Sunday evening. The river will fall below flood stage Monday early
afternoon.
* Impact...At 19.0 feet...Flood waters begin to overflow the left bank
at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Gasconade River Basin
Jerome 15 15.4 Fri 09 AM 16.3 18.5 18.2
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$930
WGUS83 KSGF 110150
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Excessive rain has caused the Big Piney River near Fort
Leonard Wood to flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-111650-
/O.EXT.KSGF.FL.W.0082.000000T0000Z-150712T1030Z/
/BIGM7.1.ER.150710T1638Z.150711T0600Z.150712T0430Z.NO/
850 PM CDT FRI JUL 10 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 PM Friday The stage was 11.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.0 feet by
around midnight. The river will fall below flood stage tomorrow
late evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 11.0 Fri 08 PM 6.5 4.6 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$524
WGUS83 KSGF 111043
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 AM CDT SAT JUL 11 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.The river continues to rise this morning. Continue to watch for possible change
to river forecast levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-120143-
/O.EXT.KSGF.FL.W.0082.000000T0000Z-150712T1412Z/
/BIGM7.1.ER.150710T1638Z.150711T1200Z.150712T0812Z.NO/
543 AM CDT SAT JUL 11 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 5:00 AM Saturday The stage was 14.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.8 feet by this
morning. The river will fall below flood stage early tomorrow.
* Impact...At 15.0 feet...Moderate flooding begins at the gage site.
Water at the lower TA 250 Training Ground is two feet deep.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 14.1 Sat 05 AM 6.8 4.6 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
BURCHFIELD529
WGUS43 KSGF 111126
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 AM CDT SAT JUL 11 2015
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.The river continues to rise and now is forecast to reach moderate category.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-112326-
/O.CON.KSGF.FL.W.0082.000000T0000Z-150712T1412Z/
/BIGM7.2.ER.150710T1638Z.150711T1200Z.150712T0812Z.NO/
626 AM CDT SAT JUL 11 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 6:00 AM Saturday The stage was 14.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 15.5 feet by this
morning. The river will fall below flood stage early tomorrow.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
the entrance gate to Fort Wood floods. High ground training area
floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 14.7 Sat 06 AM 6.8 4.6 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
BURCHFIELD
$$198
WGUS83 KSGF 111410
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT SAT JUL 11 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
.River levels continue to rise today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-120510-
/O.EXT.KSGF.FL.W.0082.000000T0000Z-150713T0750Z/
/BIGM7.2.ER.150710T1638Z.150711T1800Z.150713T0150Z.NO/
910 AM CDT SAT JUL 11 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Saturday The stage was 15.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by this
afternoon. The river will fall below flood stage tomorrow evening.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
the entrance gate to Fort Wood floods. High ground training area
floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 15.7 Sat 08 AM 12.5 6.1 4.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-120509-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-150713T0612Z/
/HZLM7.1.ER.150711T1307Z.150711T1800Z.150712T0612Z.NO/
910 AM CDT SAT JUL 11 2015
...For the Gasconade River at Hazelgreen...
* At 8:15 AM Saturday The stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.5 feet by this
afternoon. The river will fall below flood stage around midnight.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
the old State Highway 66 bridge.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Hazelgreen 21 21.2 Sat 08 AM 18.2 11.0 7.7
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-120509-
/O.EXT.KSGF.FL.W.0069.000000T0000Z-150715T1145Z/
/JRMM7.1.ER.150709T1645Z.150713T0000Z.150714T1145Z.UU/
910 AM CDT SAT JUL 11 2015
...For the Gasconade River at Jerome...
* At 8:45 AM Saturday The stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by
tomorrow evening. The river will fall below flood stage Tuesday
morning.
* Impact...At 19.0 feet...Flood waters begin to overflow the left bank
at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Jerome 15 15.3 Sat 09 AM 18.4 18.9 14.9
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
BURCHFIELD
$$915
WGUS83 KSGF 120520
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT SUN JUL 12 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.The river has crested and will slowly fall through Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-122020-
/O.CON.KSGF.FL.W.0082.000000T0000Z-150713T0750Z/
/BIGM7.2.ER.150710T1638Z.150711T1930Z.150713T0150Z.NO/
1220 AM CDT SUN JUL 12 2015
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 12:00 AM Sunday The stage was 13.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 15.0 feet by
after midnight this morning.
* Impact...At 15.0 feet...Moderate flooding begins at the gage site.
Water at the lower TA 250 Training Ground is two feet deep.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 13.8 Sun 12 AM 6.1 4.5 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$363
WGUS83 KSGF 121215
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 AM CDT SUN JUL 12 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
.River levels have dropped below flood stage but will remain elevated.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-121245-
/O.CAN.KSGF.FL.W.0083.000000T0000Z-150713T1100Z/
/HZLM7.2.ER.150711T1307Z.150711T2130Z.150712T0912Z.NO/
715 AM CDT SUN JUL 12 2015
The Flood Warning has been cancelled for The Gasconade River at
Hazelgreen.
* At 6:15 AM Sunday The stage was 19.5 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to 11.8 feet by tomorrow
morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Hazelgreen 21 19.5 Sun 06 AM 11.8 8.0 6.2
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC169-121245-
/O.CAN.KSGF.FL.W.0082.000000T0000Z-150713T0750Z/
/BIGM7.2.ER.150710T1638Z.150711T1930Z.150712T1002Z.NO/
715 AM CDT SUN JUL 12 2015
The Flood Warning has been cancelled for The Big Piney below Fort
Leonard Wood East Gate.
* At 7:00 AM Sunday The stage was 7.3 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to 5.0 feet by tomorrow
morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 7.3 Sun 07 AM 5.0 4.7 4.2
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
BURCHFIELDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 3:21 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 10, 3:21 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT Fri Jul 10 2015
...Flooding Risk Today then a Break in the Rain this Weekend...
.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015
Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.
There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.
Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.
A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.
Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.
.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015
The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.
The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1153 PM CDT THU JUL 9 2015
For the KSGF, KJLN, and KBBG TAFS...A surface front is stalled
across southern Missouri. The KJLN and KSGF sites are north of the
front and are seeing IFR conditions and will continue overnight.
KBBG is currently experiencing VFR flight conditions but expected
to drop into the IFR conditions later tonight.
An upper level disturbance is also tracking east across the region
and showers and thunderstorms are developing along the front. This
activity is expected to remain south and east of the KJLN site,
but are expected to affect the KBBG site early in the TAF period.
The KSGF site may be affected by this activity overnight. Heavy
rain and drop in ceilings and visiblities will occur with any
thunderstorm overnight.
Ceilings will improve Friday, with gusty winds expected to develop
during the afternoon hours, especially at the KJLN sites. Winds
will weak and skies will clear Friday evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...WiseHazardous weather outlook, Jul 10, 3:07 AM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 AM CDT FRI JUL 10 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 307 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60 CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND SOME RIVERS INTO THIS WEEKEND. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 10, 12:49 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 2 NE REEDS SPRING 36.77N 93.35W
07/10/2015 STONE MO BROADCAST MEDIA
FLASH FLOODING WAS REPORTED OF A LOW WATER CROSSING ON
HOLT WOODS ROAD NEAR DOGWOOD TREE ROAD NEAR REEDS SPRING.
SWIFT MOVING WATER WAS 1 TO 2 FEET OVER THE ROADWAY AND
IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 10, 12:52 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD BRANSON WEST 36.70N 93.37W
07/10/2015 STONE MO BROADCAST MEDIA
WATER WAS OVER THE ROADWAY AT HIGHWAY 76 AND NOTCH LANE
IN BRANSON WEST. ROADWAY WAS IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 10, 1:21 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/10/2015 STONE MO LAW ENFORCEMENT
ON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A
PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.
&&
MGRIFFINLocal storm report, Jul 10, 1:28 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/10/2015 STONE MO LAW ENFORCEMENT
ANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS
NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.
&&
MGRIFFINLocal storm report, Jul 10, 4:26 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 AM FLASH FLOOD WALNUT SHADE 36.73N 93.19W
07/10/2015 TANEY MO LAW ENFORCEMENT
LAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER
PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO
RAPIDLY RISING WATER LEVELS.
&&
MGRIFFINLocal storm report, Jul 10, 4:50 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM FLASH FLOOD HOUSTON 37.33N 91.96W
07/10/2015 TEXAS MO EMERGENCY MNGR
WALNUT STREET IN HOUSTON IS CLOSED BECAUSE OF HIGH WATER
OVER THE ROAD DUE TO BUSHY CREEK.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:59 PM CDT | Special Weather Statement | SGF | Taney | 31 min |
| Jul 9, 8:14 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 9, 8:44 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jul 9, 8:53 PM CDT | Areal Flood Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 38 hr |
| Jul 10, 12:09 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Jul 10, 2:27 AM CDT | Flash Flood Warning | SGF | Greene, Webster, Wright | 7 hr |
| Jul 10, 4:05 AM CDT | Flash Flood Warning | SGF | Howell, Shannon, Texas | 6 hr |
| Jul 10, 5:19 AM CDT | River Flood Warning | SGF | Laclede | 54 hr |
| Jul 10, 8:43 AM CDT | River Flood Warning | SGF | Shannon | 22 hr |
| Jul 10, 11:34 AM CDT | River Flood Warning | SGF | Shannon | 53 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.